offers GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 365 Count
. Eligible for free super saver shipping.
*Clip the extra coupon on the product page and checkout via Subscribe & SaveProduct Features:
- ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
- 24 HOUR SYMPTOM RELIEF: 1 dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
- ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
- ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
- ADULTS & CHILDREN 6 YEARS AND OVER: Take 1 tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
Category: Beauty & Personal Care
Posted on 10 March 2021, 05:06 AM